# SDR NSVA2011337

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 39,995 hours, 46,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO THE GATE DUE TO EMERGENCY LIGHTS CIRCUIT BREAKER POPPED.  MX HAS BEEN CALLED.
